Antibiotics may up birth defects in newborns

 Birth defects in newborns can be caused by a myriad of factors. Many of these factors, while not caused by the actions of the doctor or nurses during the pregnancy, can be attributed to negligence by the hospital, medical staff or parents. Some causes are preventable, such as when dealing with a sexually transmitted disease or diabetes. Other causes, though, like Antibiotics may up birth defects in newborns. There have been extensive studies that have been done and concluded that Antibiotics can increase the risk of having a birth defect.

Antibiotics have become extremely popular in Western countries. Children are routinely diagnosed with some kind of medical condition before their third month of life. This allows them to receive an antibiotic to treat whatever ailment they have, but it also allows doctors to see if the conditions are starting to become worse. If the above mentioned are true, then it would stand to reason that if you were to give your child an antibiotic to fight off an ailment that is only going to get worse, then you are setting yourself and your child up for problems. Antibiotics may up birth defects in newborns when used incorrectly.

The biggest one of them is when the mother is given Antibiotics without telling her husband or physician about it. If Antibiotics are given by accident to a pregnant mother, then it is possible that the child will contract an infection from the mother's bloodstream. The infection would most likely affect the brain and could lead to birth defects. Also, Antibiotics may up birth defects in newborns when women take them while they are menstruating. This could cause the medication to make its way into the bloodstream of the child through the breast milk and bloodstream.

Other causes of birth defects that have been associated with Antibiotics are when the mother is prescribed them while giving birth. This may cause the medication to cross the placenta and reach the baby's bloodstream. Also, Antibiotics may up birth defects in newborns if the mother gets them while breast feeding and the child obtain the formula from the mother instead of from a bottle. If the mother is prescribed Antibiotics while breast feeding, the child would not have adequate nourishment from the breast milk and formula, and as a result could suffer from malnutrition.



These are all examples of how it is dangerous for Antibiotics to be given to young children. There is still much research to be done on these, but at this point, it seems that more studies need to be done to find out the long term affects. If you do decide that you want to give your child Antibiotics, you should always let your doctor know. He or she will then be able to monitor your children and make sure that they are receiving proper nutrition.

Your doctor may also prescribe Antibiotics to ensure that the mother gets enough nourishment during childbirth. This may help solve some of the lactation problems that are associated with Antibiotics. It will also ensure that your child receives everything that he or she needs to grow and develop normally. Although Antibiotics can definitely correct any birth defects that your child has, you should always let your doctor know about your concerns so that further tests can be conducted to confirm whether or not the Antibiotics are causing the problems.

 

More Related Article

15 Ways to restore hormonal imbalance after pregnancy and post pregnancy

 

Abdominal Cramps And Pain During Pregnancy

 

Angelica Root Benefits, Uses, and Side Effects


Antibiotics may up birth defects in newborns Antibiotics may up birth defects in newborns Reviewed by True Health of Mother on January 09, 2021 Rating: 5

No comments:

Powered by Blogger.